Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleResolution of an algebraic singularity by power geometry algorithms.
Author(s) A.B. Batkhin, A.D. Bruno
TypeArticle in Journal
AbstractA polynomial in three variables is considered near a singular point where the polynomial itself and its partial derivatives vanish. A method for calculating asymptotic expansions in parameters for all branches of the set of roots of the polynomial near the singular point is proposed. The method is based on spatial power geometry and uses modern computer algebra algorithms: for calculating Gröbner bases and for work with algebraic curves. The implementation of the method is demonstrated on the example of a sixth-degree polynomial in three variables considered near infinity and near a degenerate singular point.
ISSN0361-7688; 1608-3261/e
URL http://link.springer.com/article/10.1134%2FS036176881202003X
LanguageEnglish
JournalProgram. Comput. Softw.
Volume38
Number2
Pages57--72
PublisherSpringer US, New York, NY; Pleiades Publishing, New York, NY; MAIK ``Nauka/Interperiodica
Year2012
Edition0
Translation No
Refereed No
Webmaster